Journal of Differential Geometry

On the Arakelov Geometry of Moduli Spaces of Curves

Richard Hain and David Reed

Full-text: Open access


In this paper we compute the asymptotics of the natural metric on the line bundle over the moduli space ℳ g associated to the algebraic cycle CC in the jacobian Jac C of a smooth projective curve C of genus g ≥ 3. The asymptotics are related to the structure of the mapping class group of a genus g surface.

Article information

J. Differential Geom., Volume 67, Number 2 (2004), 195-228.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Hain, Richard; Reed, David. On the Arakelov Geometry of Moduli Spaces of Curves. J. Differential Geom. 67 (2004), no. 2, 195--228. doi:10.4310/jdg/1102536200.

Export citation